Normal view MARC view ISBD view

Annals of Probability : Vol. 22 (3-4), 1994 [Bound Journal]

By: Pitman, J. W. (Ed).
Material type: materialTypeLabelContinuing resourceAnalytics: Show analyticsPublisher: California Institute of Mathematical Statistics 1994ISBN: 00911798.Subject(s): Mathematical -StatisticsDDC classification:
Tags from this library: No tags from this library for this title. Log in to add tags.
    average rating: 0.0 (0 votes)

Jivesna TechContact Us
ICAR-Indian Agricultural Statistics Research Institute
Library Avenue, Pusa Road, New Delhi-110012
Tel Nos: +91-11-25847121-24, 25841254(PBX), Fax: +91-11-25841564
Email: ; Website: